Twitching Sensations

person-avatar

A month ago I started having strange twitching sensations in different parts of my body,sometimes a finger,arm etc.My body radiated heat.Then everything went normal,after a week it happened again my doctor recommended me a thyroid function test and an electrolytes test,both tests were clear.My doctor then advised me to take vitamin B12 supplements...the symptoms reduced a lot but for a few days I have a strained neck and the skin of my scalp has gotten really sensitive.A light tug at my hair or slight scratching leads to itching and a really weird sensation.I have a slight headache too. A few days ago I was constipated but now that is fine. is something seriously wrong with me? can someone please help. thanks :)

Available Doctors to Help you!

You can book appointment with them.

Prof. Dr. Javed Akram

402 Reviews

General Physician

MRCP (UK), FRCP (LONDON),...

40 Years Experience

View Profile

Dr. Somia Iqtadar

235 Reviews

General Physician

MBBS, FCPS (Medicine)

14 Years Experience

View Profile

Prof. Dr. Talat Naheed

226 Reviews

General Physician

MBBS, MCPS, Doctorate of M...

35 Years Experience

View Profile

Dr. Faisal Amin Baig

59 Reviews

General Physician

MBBS, FCPS (Medicine)

14 Years Experience

View Profile

Dr. Fatima Hamdani

15 Reviews

General Physician

MBBS, FCPS, MRCP(UK)

6 Years Experience

View Profile

Dr. Ahsan Masood Khan

37 Reviews

General Physician

MBBS, DCPS (HCSM)

25 Years Experience

View Profile

dr-muhammad-zubair-general-physician-quetta

Twitching sensations in body may b sign of thyroid,or severe anxity  state. Your marital status and associated anxiety? 
? ???? ?? ???? ?? ??? ?????? ! ?? ??? ???? ?? ???? ??? ????? ?????? .

Member
Patient

Post Owner


I am not married, I am 18 and am currently doing my A'levels. I had a thyroid function test and an electrolytes test both tests were clear ie normal.

2 years ago

Member
Patient

Post Owner

And this is my report for the thyroid and electrolytes test.

dr-muhammad-zubair-general-physician-quetta

Sorry by mistake some Urdu poetry is pasted along with answer.....I am very sorry for this mistake

dr-muhammad-bilal-afzal-general-physician-karachi

its niacin deficiency syndrome .take vitamin b3 .brand name nutri 6 tablet
tak daily one tablet on bed time

Member
Patient

Post Owner


thank you so much for replying, it really means a lot. Ziada serious bat tou nahi hai na?

2 years ago

Member
Patient

Post Owner


sorry for bothering you again and again....this is my last question, can this be cured 100% once and for all and how can I do this naturally?

2 years ago

Card image cap

One-to-One Chat with Doctor

Don't like going to a Hospital?

Consult Online
Book Appointment
View All Categories (A-Z)